Repositorio de producción científica de la Universidad de Sevilla

Casorati type determinants of some q-classical orthogonal polynomials

Opened Access Casorati type determinants of some q-classical orthogonal polynomials

Citas

buscar en

Estadísticas
Icon
Exportar a
Autor: Durán Guardeño, Antonio José
Arvesú Carballo, Jorge
Departamento: Universidad de Sevilla. Departamento de Análisis Matemático
Fecha: 2016-04
Publicado en: Proceedings of the American Mathematical Society, 144 (4), 1655-1668.
Tipo de documento: Artículo
Resumen: Some symmetries for Casorati determinants whose entries are q-classical orthogonal polynomials are studied. Special attention is paid to the symmetry involving Big q-Jacobi polynomials. Some limiting situations, for other related q-classical orthogonal polynomial families in the qAskey scheme, namely q-Meixner, q-Charlier, and q-Laguerre polynomials, are considered.
Cita: Durán Guardeño, A.J. y Arvesú Carballo, J. (2016). Casorati type determinants of some q-classical orthogonal polynomials. Proceedings of the American Mathematical Society, 144 (4), 1655-1668.
Tamaño: 393.6Kb
Formato: PDF

URI: http://hdl.handle.net/11441/47955

DOI: 10.1090/proc/12839

Ver versión del editor

Mostrar el registro completo del ítem


Esta obra está bajo una Licencia Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 Internacional

Este registro aparece en las siguientes colecciones